# SDR USAA2013031200014

- Difficulty date: February 24, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 41,253 hours, 14,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5348001921795
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SHEAR PLATE AT FR69, Z-500, -Y1300.  REPLACED SHEAR PLATE AT FR69, Z-500, -Y1300 IAW A321 SRM 51-42-11.
